Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A limit theorem for a function of the increments of a decomposable process

Authors: Robert Cogburn and Howard G. Tucker
Journal: Trans. Amer. Math. Soc. 99 (1961), 278-284
MSC: Primary 60.40
MathSciNet review: 0123353
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Loève, Probability theory, New York, D. Van Nostrand, 1955.
  • [2] -, À l'intérieur du problème central, Publ. Inst. Statist. Univ. Paris (Homage à M. Paul Lévy) vol. 6 (1957) pp. 313-325. MR 0100911 (20:7336)
  • [3] Herman Rubin and Howard G. Tucker, Estimating the parameters of a differential process, Ann. Math. Statist. vol. 30 (1959) pp. 641-658. MR 0110174 (22:1056)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society